Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Bad fever, do I seek medical help ?

My boyfriend has had a fever since last night. Headache, chills, vomiting, diarrhea, abdominal pain, and joint pain. His body temperature is 103 d F. And he is extremely uncomfortable. Vomiting was all night but is now less often. Should I take him to the clinic or is it a tylenol and lots of fluid thing?
Asked On : Mon, 10 Aug 2009
Answers:  2 Views:  605
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Joint pain and high fever are caused by a few viral infections as well as malaria.You should take him to the ER as body temp over 102 d F is already a warning signal.I guess you should continue on Tylenol and fluid till the time you see a physician in person.
Answered: Mon, 10 Aug 2009
  User's Response
surely u have to find out what is the reason for fever .. it may be simple virus sometimes thyphoid , or lepto or flu ... carefull observation ncecerroy .. no need to panic .. give hime simply food and fruits
Answered: Mon, 10 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor